# SDR SWAA2022020116858

- Difficulty date: August 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737
- Aircraft serial: 32512
- Aircraft time: 39,198 hours, 22,930 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H HORIZONTAL STAB.. FWD. UPPER SLIDING SEAL IS CRACKED / R&R'D L/H HORIZONTAL STAB.. FWD. UPPER SLIDING SEAL REF AMM 53-31-31.
